Author = Ahcene Djoudi
Number of Articles: 3
1. Approximating Solutions of Third-Order Nonlinear Hybrid Differential Equations via Dhage Iteration Principle

Volume 6, Issue 1, Winter and Spring 2020, Pages 95-103

Abdelouaheb Ardjouni; Ahcene Djoudi


2. Periodic Solutions for Third-Order Nonlinear Delay Differential Equations with Variable Coefficients

Volume 3, Issue 1, Winter and Spring 2017, Pages 12-21

Abdelouaheb Ardjouni; Farid Nouioua; Ahcene Djoudi


3. Periodicity and Stability in Nonlinear Neutral Dynamic Equations with Infinite Delay on a Time Scale

Volume 2, Issue 1, Winter and Spring 2016, Pages 51-62

Abdelouaheb Ardjouni; Ahcene Djoudi